Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beserker

Member
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About beserker

  • Rank
    Junior Member
  1. Wow this site keeps on going. It's been awhile. I used to be here chasing after all the "perfect cures" everyone mentioned, oh you know, Dan's regime, aloe vera, some sun screen that supposed to heal scars, some chinese cream, proactive, glycolic, lactic acid, this brand that brand of bp, antibiotic cream vs gel, etc. etc. And the pills...so much negative side effects. Oh...all those bad times and money wasted. Going to the derm was the best way for me. What you have to understand is they
  2. It's winter time and my skin is feeling dry again, especially now that I apply Duac in the morning and Tazorac at night. I told my doctor about this and he told me to just use Tazorac every other night, but that doesn't seem to be enough, my face is always flaky now. Do any users who use these medications know how to apply the moisturizer? With Duac or Tazorac or both? Before or after Duac/Tazorac? Thanks.
  3. Differin - Did nothing for me. Retin-A - Helped a little, more useful as peeling agent. Tazorac - What I'm using now at night. I heard it's somewhat similar to Accutane but topical. I don't have inflamed cysts anymore and it's been a while since I had to "pop" just to get rid of embarassing yellow pus. To be fair, I'm using Duac Gel in the morning, but I had used it 1 month before I started on Tazorac, Duac helps, but it was Tazorac that actually subdued it. But keep up with Retin-A for a
  4. Well, it didn't really help with acne, but it helped with overall appearance...in the beginning. I had used real aloe vera plant all over my face when I didn't have much acne. It was good for about a month, damn wham! acne came back in brute force. I suspect aloe clogged pores, the earlier sign was I was getting all these little blackhead, and I seldom get that. You might just ask for a topical medication from a derm and see if that can help, my personal experience is don't use aloe vera,
  5. I know some people seemed to think their dermatologists are useless, but I think if you give them time they'll eventually be able to help you. I had thought similarly for a long time, chasing after this method, that method, this product or that product, and so on. But in the end, cyst came back, my pocket felt lighter and my bathroom cluttered with so many products. I had bad acne in my early 20s, it was only when derm gave me accutane and then sulfur medication it cleared up finally. Then I
  6. Hey guys, My hair has been slowing thinning since accutane which was several years back. My acne came back so I've been taking amoxicillin for about 4 weeks and my hair looked so much thinner, I thought I was imagining this, but my family commented on it as well. Has anyone had similar experience?
  7. What exfoliates is the tretinonin. Your face will be red while you are on this system, but will see some improvement after few months.
  8. You must something similar as I do. Mine too will turn yellow inside, than acnic eruption occurs, with dark blood ooozing. For me, this usually happens during my sleep. I have done pop versus just leave them alone approach. It's hard to tell if they make any difference, but I'm refraining from touching them right now. Eventually, they all die down. All I can say is, don't put BP on it as it just leaves dark spot versus slight red mark, which is less visible, and doesn't really help wit
  9. wow, $25 is a bargain. I've paid $750 for 5 sessions, and I believe it was the biggest mistake of my life, because that procedure brought back my acne, which I was free for over 5 years. The professional strength microdermabrasion is powerful enough to cause you to bleed if they set the setting high. For $25, I would just do a at least 3 and see if it helps. For me it did help a little for red marks, but make sure they clean the equipment though.
  10. I have finally given up and went to see the derm since it was the derm who cured my acne several years back. But today, he prescribed Amoxicillin, a whopping 875 mg x2 a day. I'm somewhat hesitant that I might need this drug in the future for life threatening disease and if I take it now I might become resistent to it. However, I'm giving the derm final try. I'm no doctor and I will trust his decision. But anyone have taken such a high dose as me?
  11. Can you guys recommend a "gentle" solution to getting rid of red/brown spots? Glycolic/Lactic/TCA peels seems too harsh for getting rid of red marks and it never seemed to help. What I've noticed for my skin is, although slower, gentle things, like aloe vera or moisturizer seemed to help, but clogs pores causing more acne. Any recommendations?
  12. I wonder if I can use the bleaching/drying effect of bp to get rid of these brown/red spots? Done lactic/glycolic with no effect...
  13. It looks like everyone is having success, except me!!! My skin gets clogged easily and when I put this stuff on the two spots on my face, I got a few acne, even on the spot where I hardly ever get one. Why the hec did I but tub of this stuff.
  14. beserker

    scarzone

    Went to CVS a couple of days ago, what a price structure. 1oz tube for $11 or 4.5oz tub for $20. No brainer, although I'm not sure if I can use it all if this works as well as people claim to be. I'm having hard time trying locating before and after picture of people who have used it. It concerns me that no where in the packaging it states it's noncomedogenic. I guess I'll find out in a few weeks...
  15. For those of you who used aloe and quoted having acne breakout, did you use the plant or a specific brand of gel? I used the plant, but hoping the breakout may be due to that sponge portions of the plant sticking to my face and clogging the pores. I can read only benefits of aloe on the web, and I did see noticeable overall improvement on redness when I used it all over my face until it started breaking me out around my jaw. Your inputs are greatly appreciated.
×